Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 348, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 3, 2013, 8:57 AM CDT for 6 counties in Nebraska. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2013, 8:57 AM CDT (13:57 UTC)
- Expired
- Aug 3, 2013, 9:45 AM CDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Blaine County, NE, Cherry County, NE, Hooker County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 9 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 9:20 AM CDT | TSTM WND GST 60 | 1 W Thedford, NE | PEA TO MARBLE SIZE HAIL WAS ALSO REPORTED. |
| Aug 3, 9:33 AM CDT | TSTM WND GST 47 | Thedford, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 5:46 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 2.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 349 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
472
WUUS53 KLBF 031357
SVRLBF
NEC009-031-091-113-117-171-031445-
/O.NEW.KLBF.SV.W.0348.130803T1357Z-130803T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 AM CDT SAT AUG 3 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
NORTHEASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 945 AM CDT/845 AM MDT/
* AT 853 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF SENECA...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
THEDFORD...HALSEY...NORWAY...NATWICK AND HIGHWAY 83 CROSSING THE
DISMAL RIVER.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 129 AND 164.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 191 AND 235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4190 10002 4162 10076 4200 10098 4225 10060
TIME...MOT...LOC 1357Z 317DEG 30KT 4205 10071
HAIL...1.00IN
WIND...70MPH
$$
MARTIN2 follow-up statements
935
WWUS53 KLBF 031416
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 AM CDT SAT AUG 3 2013
NEC009-031-091-113-117-171-031445-
/O.CON.KLBF.SV.W.0348.000000T0000Z-130803T1445Z/
BLAINE NE-HOOKER NE-LOGAN NE-MCPHERSON NE-THOMAS NE-CHERRY NE-
916 AM CDT SAT AUG 3 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY...THOMAS...NORTHEASTERN MCPHERSON...NORTHWESTERN LOGAN...EAST
CENTRAL HOOKER AND WEST CENTRAL BLAINE COUNTIES UNTIL 945 AM CDT/845
AM MDT/...
AT 915 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THEDFORD...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HALSEY...NATWICK AND HIGHWAY 83 CROSSING THE DISMAL RIVER.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 129 AND 164.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 197 AND 234.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4194 10094 4221 10053 4190 10002 4162 10076
TIME...MOT...LOC 1416Z 317DEG 30KT 4193 10057
HAIL...1.00IN
WIND...60MPH
$$
MARTIN324 WWUS53 KLBF 031444 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 944 AM CDT SAT AUG 3 2013 NEC009-031-091-113-117-171-031454- /O.EXP.KLBF.SV.W.0348.000000T0000Z-130803T1445Z/ BLAINE NE-HOOKER NE-LOGAN NE-MCPHERSON NE-THOMAS NE-CHERRY NE- 944 AM CDT SAT AUG 3 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY... THOMAS...NORTHEASTERN MCPHERSON...NORTHWESTERN LOGAN...EAST CENTRAL HOOKER AND WEST CENTRAL BLAINE COUNTIES WILL EXPIRE AT 945 AM CDT/845 AM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 AM CDT. LAT...LON 4194 10094 4221 10053 4190 10002 4162 10076 TIME...MOT...LOC 1444Z 317DEG 30KT 4176 10036 $$ MARTIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 6:43 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Aug 3, 6:43 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 643 AM CDT SAT AUG 3 2013 .SYNOPSIS... ISSUED AT 341 AM CDT SAT AUG 3 2013 AT 07Z...THE SURFACE ANALYSIS REVEALED SEVERAL BOUNDARIES AND FRONTS. ONE BOUNDARY OR WEAK FRONT WAS STRETCHED ALONG THE HIGH PLAINS OF WYOMING AND COLORADO. THERE WAS A MORE PROMINENT FRONT ACROSS EASTERN THROUGH SOUTHWEST KANSAS. THE DERIVED PRECIPITABLE WATER FROM THE LOW ORBITING MICROWAVE SENSORS SHOWED A PLUME OF 25-30MM ACROSS WESTERN NEBRASKA AND INTO WESTERN SOUTH DAKOTA. THE WATER VAPOR IMAGERY CONTINUED TO SHOW A PLUME OF MID-TROPOSPHERIC MOISTURE FROM THE SOUTHWEST U.S. TO THE CENTRAL PLAINS. SURFACE DEWPOINTS IN THE 60S CONTINUED ACROSS CENTRAL AND WESTERN NEBRASKA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 341 AM CDT SAT AUG 3 2013 THUNDERSTORMS IN SOUTHWEST SOUTH DAKOTA THIS MORNING WILL MOVE INTO NORTH CENTRAL AND NORTHWEST NEBRASKA AND WILL PROBABLY DEVELOP SOUTHWARD ALONG THE SURFACE TROUGH/BOUNDARY INTO THE EASTERN NEBRASKA PANHANDLE AND THE WESTERN SANDHILLS...POSSIBLY INTO SOUTHWEST NEBRASKA BY EARLY AFTERNOON. FOR THE AFTERNOON AND EVENING...THE FRONT IN KANSAS LIFTS NORTHWARD AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THAT FEATURE AND CONTINUE THROUGH MOST OF THE NIGHT IN NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA. THE STRONGEST INSTABILITY AND MOST FAVORABLE DEEP SHEAR THIS AFTERNOON AND EVENING IS EXPECTED TO BE OVER THE HIGH PLAINS OF COLORADO AND WYOMING AND POSSIBLY INTO THE NEBRASKA PANHANDLE...SO THE RISK OF SEVERE WEATHER IS LOW FOR THE EASTERN PANHANDLE AND EXTREME SOUTHWEST NEBRASKA. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 341 AM CDT SAT AUG 3 2013 12Z SUNDAY AND BEYOND. ACTIVE WEATHER PATTERN CONTINUES THROUGH THE EXTENDED PERIOD...WITH CONTINUED CHANCES OF THUNDERSTORMS....SOME OF WHICH MAY BE SEVERE. LITTLE CHANGE IN THE OVERALL SYNOPTIC PATTERN AS THE CENTRAL/NORTHERN PLAINS FALLS UNDER THE INFLUENCE OF QUASI-ZONAL FLOW ALOFT AND THE PASSAGE OF PERIODIC MID-LEVEL PERTURBATIONS. FOR SUNDAY...DIURNAL HEATING OF THE LOWER TROPOSPHERE WILL CONTRIBUTE TO A MODERATELY TO STRONGLY UNSTABLE ATMOSPHERE WITHIN A FAVORABLY SHEARED ENVIRONMENT...ISOLATED AFTERNOON STORMS ARE ANTICIPATED TO DEVELOP ACROSS WESTERN NEBRASKA WHICH MAY POSSIBLY DRIFT TO THE SOUTHEAST INTO THE LATE EVENING HOURS. HOWEVER AT THIS TIME...ONLY MODEST LARGE SCALE SUPPORT IS INDICATED WITH THE 00Z MODEL RUNS AND THE BEST LOW LEVEL CONVERGENCE WILL BE TIED TO A LEE TROUGH WEST OF THE CWA...SO WILL REMAIN PESSIMISTIC ON POPS MAINTAINING ONLY ISOLATED WORDING AND NOT VENTURE ANY HIGHER WITH THIS FORECAST PACKAGE. A BETTER CHANCE OF PRECIPITATION AND POSSIBLY SEVERE STORMS ARRIVES ON MONDAY AS INCREASING OMEGA ASSOCIATED WITH A SOMEWHAT STRONGER PERTURBATION TOPS A SOUTHERN/SOUTHWESTERN PLAINS RIDGE AND CROSSES ONTO THE PLAINS. AGAIN...AMPLE DEEP LAYER SHEAR WILL BE PRESENT IN A ATMOSPHERE CHARACTERIZED AS MODERATELY UNSTABLE. SUPERCELLS ARE POSSIBLE INITIALLY...WITH THE ACTIVITY CONGEALING INTO A MCS OVERNIGHT. WILL PUSH POPS INTO THE 30-40 PERCENT RANGE ON MONDAY...FIRST ACROSS WESTERN PORTIONS OF THE CWA...THEN EAST ACROSS THE CWA INTO THE EVENING/OVERNIGHT. A REPEAT PERFORMANCE POSSIBLY FOR TUESDAY AS THE WAVE TRAIN CONTINUES AND A FRONTAL BOUNDARY REMAINS DRAPED ACROSS MUCH OF REGION. THE PATTERN REMAINS SOMEWHAT ANOMALOUS /FOR LATE SUMMER/ AS ENHANCED TROPOSPHERIC SHEAR WILL CONTINUE...AND WITH AMPLE INSTABILITY...ADDITIONAL SEVERE STORMS ARE POSSIBLE ON TUESDAY. WEDNESDAY AND THURSDAY SHOULD BE LESS ACTIVE AS LARGE SCALE SUPPORT AND LOW LEVEL CONVERGENCE SEEMS TO BE SOMEWHAT LACKING. BUT GIVEN THE RECENT ACTIVE PATTERN...AND THE ASSOCIATED DIFFICULTY IN TIMING THESE SMALL SCALE PERTURBATIONS...WILL CONTINUE A SLIGHT CHANCE MENTION OF POPS THROUGH THIS PERIOD. ONTO TEMPERATURES...WILL REMAIN ANOMALOUSLY COOL FOR THIS TIME OF THE YEAR...WITH THE EXCEPTION OF MONDAY AND TUESDAY...WHEN HIGHS WILL BE IN THE MID TO UPPER 80S FOR MOST PLACES...A LOWER 90 READING WILL BE POSSIBLE ACROSS THE SOUTHWEST. ON SUNDAY...AND ESPECIALLY WEDNESDAY AND BEYOND...THE REGION WILL FALL UNDER THE INFLUENCE OF COOL HIGH PRESSURE...70S SHOULD BE THE NORM FOR MOST PLACES...WITH THE EXCEPTION OF THE HIGHER TERRAIN OF THE WEST/SOUTHWEST WHERE LOW 80S SHOULD PREVAIL. LOWS OVERNIGHT WILL REMAIN SEASONAL...WITH UPPER 50S AND LOWER 60S BEING THE NORM. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 643 AM CDT SAT AUG 3 2013 AVIATION FORECAST CONCERNS THIS MORNING CENTER AROUND SHOWERS AND THUNDERSTORMS MOVING ACROSS NORTHERN NEBRASKA AND MVFR TO IFR CIGS IN PLACE ACROSS ALL OF WESTERN NEBRASKA. EXPECTING EITHER -RA OR TSRA AT KVTN THROUGH AT LEAST 14Z THIS MORNING...WITH GUSTY WINDS AND HEAVY RAIN POSSIBLE. NOT EXPECTING CURRENT THUNDERSTORM ACTIVITY TO REACH KLBF...HOWEVER MVFR TO IFR CIGS ARE EXPECTED THROUGH EARLY AFTERNOON. STRATUS DECK WILL LIKELY HANG AROUND OVER MOST OF THE AREA THROUGHOUT THE DAY BUT CIGS SHOULD IMPROVE TO VFR THIS AFTERNOON AND EVENING. MVFR TO IFR CIGS ARE POSSIBLE ONCE AGAIN SATURDAY NIGHT AND INTO SUNDAY MORNING AS STRATUS DECK LOWERS TO NEAR OR BELOW 1 KFT AT KLBF. FORECAST MODELS AT THIS TIME ARE NOT INDICATING CIGS BELOW 3 KFT AT KVTN...HOWEVER GIVEN THE EXPECTED ATMOSPHERIC CONDITIONS FORECASTER CONFIDENCE IS HIGH IN AT LEAST MVFR CIGS DEVELOPING OVERNIGHT. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SPRINGER SHORT TERM...SPRINGER LONG TERM...JACOBS AVIATION...MARTIN
Hazardous weather outlook, Aug 3, 6:05 AM CDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 605 AM CDT SAT AUG 3 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-041115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 605 AM CDT SAT AUG 3 2013 /505 AM MDT SAT AUG 3 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS IN NORTH CENTRAL AND NORTHWEST NEBRASKA THIS MORNING HAVE THE POTENTIAL FOR PRODUCING LARGE HAIL AND DAMAGING WIND. THE THREAT IS EXPECTED TO DIMINISH LATE THIS MORNING. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT IN WESTERN AND NORTH CENTRAL NEBRASKA. THE PRIMARY THREAT WITH THE STORMS WILL BE FREQUENT LIGHTNING...HEAVY RAIN...HAIL AND GUSTY WIND. THE RISK OF LARGE HAIL AND DAMAGING WIND IS LOW WITH THE STORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH MOST OF NEXT WEEK. A FRONT IS EXPECTED TO CONTINUE SHIFTING NORTH AND SOUTH ACROSS THE PLAINS THROUGH AT LEAST MID-WEEK. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING WITH LARGE HAIL AND DAMAGING WIND THE GREATEST THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS MORNING IN NORTH CENTRAL AND NORTHWEST NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JRS
In the hours before
Local storm report, Aug 3, 7:24 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
724 AM CDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND GST 6 N GORDON 42.89N 102.20W
08/03/2013 E60 MPH SHERIDAN NE CO-OP OBSERVER
DIME TO NICKEL SIZE HAIL ALSO OCCURRED AT REPORT
LOCATION.
&&
MARTINSpecial weather statement, Aug 3, 8:16 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 816 AM CDT SAT AUG 3 2013 NEZ005-024>026-094-031415- BLAINE NE-EASTERN CHERRY NE-HOOKER NE-THOMAS NE-WESTERN CHERRY NE- 716 AM MDT SAT AUG 3 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY...NORTHERN THOMAS...NORTHEASTERN HOOKER AND NORTHWESTERN BLAINE COUNTIES UNTIL 815 AM MDT/915 AM CDT/... AT 712 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTH OF MULLEN TO 16 MILES NORTHWEST OF MULLEN TO 14 MILES NORTH OF WHITMAN...AND MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... HIRE AROUND 725 AM MDT. GIANT HILL AROUND 730 AM MDT. KELSO AND SENECA AROUND 855 AM CDT. PURDUM AND NORWAY AROUND 905 AM CDT. THEDFORD AROUND 910 AM CDT. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 148 AND 167. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 185 AND 213. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 176 AND 178. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 68 AND 85. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 6:09 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 66 min |
| Aug 3, 7:02 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 58 min |
| Aug 3, 7:55 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 65 min |
| Aug 3, 8:24 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 51 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.